Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

New here


[ra...]

Recommended Posts

Hi all. I have been off xanax for about a week. I've used it off an on for anxiety for about the last 6 months. Usually I dont use it more than 4 days consecutively and have been going into withdrawal over and over. I assume now after reading that i have been kindling. The withdrawal the last couple times has been really severe... like.. I think if I do it at all one more time I will die from withdrawal. So.. this last time I decided to stop I had just gotten a fresh tattoo and it caused a reaction.. so I stayed on the xanax for about 2 weeks.. 2 to 4 bars a day to keep from putting extra stress on my system as far as withdrawal. Now... the tattoo reaction went away so I tapered off with one bar.. shaving it down. Today is a week off.. just now starting to feel better. Lingering symptoms are tinnitus and metallic taste in mouth. I cannot smoke pot yet. Which is really annoying. No coffee no weed no kratom no nothing. All I can do is eat fruit n veg.. pure water and cigarettes or I go back into withdrawal. But it is going away. Completely. I fig by tmro I should be 100. I'd like to join this forum to try and help others. I had an experience with xanax/ valium/ opiates about 10 years ago that lasted 3 years with 2 years of protracted withdrawal... and beat it. At the time I thought the lingering symptoms were from opiates.. now I know that it was actually the benzos.
Link to comment
Share on other sites

Hello railrider7 and Welcome to BenzoBuddies!  We're glad you've joined us!

 

Congratulations on quitting Xanax!  It sounds like you've been very fortunate to have a relatively smooth withdrawal.  Good idea to keep it simple and not introduce other substance into the picture while withdrawing.  It's kind of you to want to help others going through this process.

 

Please take your time exploring the site and feel free to post.

We suggest members look at The Ashton Manual, a resource on Benzo withdrawal by a leading researcher in the field.

 

You may want to post on Post-withdrawal Recovery Support 

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're glad you're here!

Brighterday  :)

Link to comment
Share on other sites

×
×
  • Create New...